# SDR MEJA1201

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT560
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Bearing
- Part number: 2751000291
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MFE-SAT - FLT 1851 - AFTER TAKEOFF, THE RIGHT MAIN GEAR SHOWED INTRANSIT LIGHT REMAINED ON.  FLIGHT CREW CYCLED GEAR WITH NO CHANGE IN INDICATION.  AIRCRAFT RETURNED TO MFE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND UPLOCK ROLLER BEARING FROZEN.  REMOVED AND REPLACED UPLOCK ROLLER IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT MAINTENANCE MANUAL.  FUNCTIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
